Advertisement

What are the side effects of Valturna?

The most common side effects of Valturna include: dizziness, tiredness, headaches, sore throat, runny nose, joint or back pain, stomach pain and diarrhea. Valturna may also cause angioedema -- swelling of the arms, legs, face, lips, throat, tongue or other body parts. Call 911 for emergency medical help if you experience swelling while taking Valturna. It can also lead to dangerously low blood pressure that can result in severe dizziness or fainting. Symptoms of an allergic reaction include: hives, swelling of the face or throat and difficulty breathing. Talk to your doctor right away if you experience any of those symptoms. Other serious side effects include: blurred vision, irregular heartbeat, chest pain, muscle pain, fainting, trouble swallowing and changes in urine production. Because additional side effects may occur, talk to your doctor if you develop any new and unusual symptoms while taking Valturna.

Continue Learning about Antihypertensive

How effective is aliskiren?
Donna Hill Howes, RNDonna Hill Howes, RN
Aliskiren controls blood pressure as well as many ACE inhibitors, angiotensin receptor blockers, and...
More Answers
What should I know before taking angiotensin receptor blockers?
Donna Hill Howes, RNDonna Hill Howes, RN
ARBs are not recommended for people with normal blood pressure and kidney function measures. An ARB...
More Answers
Can I take Micardis if I have diabetes?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If you have diabetes, you likely can take Micardis (telmisartan) to treat your high blood pressure, ...
More Answers
What should I know before taking candesartan?
Donna Hill Howes, RNDonna Hill Howes, RN
It is not known whether candesartan is safe or effective for children and adolescents under age 18. ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.